# SDR AWXA200501163

- Difficulty date: September 7, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 55,281 hours, 38,245 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486130
- Part serial: 0302
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK, DISCOVERED DISBOND AREA ON LOWER SURFACE OF THE RT INBOARD MID-FLAP TRAILING EDGE WEDGE, 35" FROM OUTBOARD END.  MAINTENANCE REMOVED DISBOND SKIN ON LOWER SURFACE OF RT INBOARD MID FLAP TRAILING EDGE WEDGE IAW BOEING 737-300 SRM 51-70-10-2R.  FABRICATED REPAIR FILLER AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R FIG 203.  BONDED AND SEALED REPAIR PARTS TO IAW BOEING 737-300 SRM 51-70-10-2R FIG 203.
